RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contemp. Math., 2012, том 582, страницы 21–37 (Mi conm7)  

A new look at finitely generated metabelian groups

G. Baumslaga, R. Mikhailovbc, K. E. Orrd

a Dept. of Computer Science, City College of New York, Convent Avenue and 138th Street, New York, NY 10031
b Steklov Mathematical Institute, Gubkina 8, 119991 Moscow, Russia
c Institute for Advanced Study, Princeton, NJ, USA
d Dept of Mathematics, Indiana University, Bloomington IN 47405

Финансовая поддержка Номер гранта
CNS 111765
National Science Foundation DMS-0635607
707078
Simons Foundation 209082
The research of the first author is supported by Grant CNS 111765. The research of the second author is supported by the National Science Foundation under agreement No. DMS-0635607. Any opinions, findings and conclusions or recommendations expressed in this material are those of the authors and do not necessarily reflect the views of the National Science Foundation. The third author thanks the National Science Foundation, Grant 707078, and the Simons Foundation, Grant 209082, for their support.


DOI: https://doi.org/10.1090/conm/582/11551


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/conm7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:10

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019